# SDR WWMA9700026

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Part time: 797 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THE EMERGENCY EXIT LIGHT OVER THE MAIN CABIN DOOR IS INTERMITTENT AND THE EXIT LIGHT OVER THE FLIGHT ATTENDENT JUMPSEAT IS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWERPACK AT POSITION 21LN.
